# SDR SWAA2022092744173

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 24.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.510 INCH 2022-441277 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D; SN/ 60009161631; DUE DATE/ 03-DEC-22.;[02] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. THE TOTAL OUTBOARD WIDTH ACROSS THE INSPAR SKIN REPAIR AREA NOT EXCEED 66 INCHES. ELEVATOR POWER-OFF FLIGHT TEST IS NOT NECESSARY.;[03] TASK CARD COMPLETED RII CERTIFIED
